# SDR DALA2024042504689

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 61,669 hours, 32,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF L2 DOOR(ENTRY) AND ARMING/ DISARMING L2 DOOR AND COULD NOT DUPLICATE AT THIS TIME. OPS TEST GOOD IN REF TO A319 AMM 52-13. (0310681)
